Reference Type | Journal (article/letter/editorial) |
---|
Title | Modified Burgers' equation by the local discontinuous Galerkin method |
---|
Journal | Chinese Physics B |
---|
Authors | Zhang, Rong-Pei | Author |
---|
Yu, Xi-Jun | Author |
Zhao, Guo-Zhong | Author |
Year | 2013 (March) | Volume | 22 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/22/3/030210Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6003462 | Long-form Identifier | mindat:1:5:6003462:5 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Rong-Pei, Yu, Xi-Jun, Zhao, Guo-Zhong (2013) Modified Burgers' equation by the local discontinuous Galerkin method. Chinese Physics B, 22. 30210pp. doi:10.1088/1674-1056/22/3/030210 |
---|
Plain Text | Zhang, Rong-Pei, Yu, Xi-Jun, Zhao, Guo-Zhong (2013) Modified Burgers' equation by the local discontinuous Galerkin method. Chinese Physics B, 22. 30210pp. doi:10.1088/1674-1056/22/3/030210 |
---|
In | (n.d.) Chinese Physics B Vol. 22. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.